Phazyme Ultra Strength Anti-Gas Simethicone
On This Page
Swallow one or two fast gels as symptoms occur. Do not exceed two fast gels per 24 hours except under the advice and supervision of a physician. Other Information: Store at room temperature 15°-30°C (59°-86°F).
DescriptionPhazyme® Ultra Strength Anti-Gas Simethicone. 44%Stronger than Gas-x extra strength. Simethicone 180mg. Relieves gas fast. Bloating. Pressure. Discomfort. Fast gels. PZ 180.
Other DescriptionSerious medicine for serious gas!® Each fast gel has an ultra strength dose of simethicone available. Goes to work in minutes. Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacists for relief of gas. Use: Relieves bloating, pressure or fullness commonly referred to as gas. Convenient & Portable: 1. Separate blister. 2. Carry in purse or pocket. 3. Press Fast Gel through foil. Trade dress is owned by C.B. Fleet Company, Inc. All rights reserved. Questions? Call Toll-Free 1-855-727-4277. Visit: www.phazyme.com. ©2019.
IngredientsActive Ingredient (In Each Fast Gel) ... Purpose. Simethicone 180 mg ... Anti-Gas. Inactive Ingredients: FD&C Red No. 40, Yellow No. 6, Gelatin, Glycerin, Purified Water.
WarningsStop use and ask a doctor if condition persists. Keep out of reach of children.
Tamper Evident Package: Do not use if blister or printed foil is broken or torn, or if "PZ 180" is missing from fast gel.
DistributorTarrytown, NY 10591
1-855-727-4277 (Toll Free)